# SDR ASAA2014062608376

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,087 hours, 6,781 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sense Line
- Part number: 1613596
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL ANTI-ICE CAME ON INTERMITTENTLY DURING DESCENT AND APPROACH. ACFT GROUNDED. INSPECTED AND FOUND PRESSURE SENSE LINE DAMAGED.  REPLACED SENSE LINE WITH SERVICEABLE UNIT.  PERFORMED ENGINE ANTI-ICE TEST REF AMM 30-21-00. SYS OPS NORMAL.
